UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Exponential Runge–Kutta Methodfor Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
JournalofScientificComputing, 2020,Page: UNSP59-UNSP59
Authors:  Zhang, L.;  Zhang, Q.F.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Space fractional Ginzburg–Landau equation  Toeplitz structure  Exponential Runge–Kutta method  Matrix exponential  Shift-invert Lanczos method  
Exponential Runge–Kutta Method for Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
Journal of Scientific Computing, 2020,Volume: 83,Issue: 3
Authors:  Zhang,Lu;  Zhang,Qifeng;  Sun,Hai Wei
Favorite |  | TC[WOS]:15 TC[Scopus]:15 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Shift-invert Lanczos Method  Space Fractional Ginzburg–landau Equation  Toeplitz Structure  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
Numerical solution for multi-dimensional Rieszfractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Page: 449-472
Authors:  Zhang, L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Riesz fractional reaction–diffusion equation·Toeplitz structure  Exponential Runge–Kutta method  Matrix exponential  Shift-invert Lanczos method  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure